# SDR DALA1131935531

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LWR GATE HAS CORROSION ON FWD AND AFT CORNER.  BLENDED FWD AND AFT LOWER CORNER OF R-4 IAW SRM 51-10-02 DIMENSIONS OF DAMAGE FWD EDGE L=.805 W=.260 D=.105 AFT EDGE L=.895, W=.235, D=.120 OUT OF LIMITS IAW SRM 51-10-02 FIG 10, DETAIL VII.  REMOVED AND REPLACED W/NEW LOWER GATE R-4 PN NR 146N6106-56BATCH NR 0002042752 IAW SRM 51-40-02 AND B757-A-52-11-38-401.
